# SDR HEEA0011355

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 2421 · AC Generator-Alternator
- Part: Inverter
- Part number: ASH5845
- Condition: Malfunction
- Location: Ac Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER VOLTAGE OUTPUT HIGH CAUSING INTERMITTENT INVERTER WARNING.
